RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 597–601 (Mi dan49761)  

PHYSICS

General solution of problem of self-switching of unidirectional distributedly coupled waves different polarizations

A. A. Mayer, K. Yu. Sitarskiĭ

General Physics Institute of the Russian Academy of Sciences, Moscow

Full text: PDF file (292 kB)
UDC: 535
Presented: В. В. Осико
Received: 16.05.1994

Citation: A. A. Mayer, K. Yu. Sitarskiǐ, “General solution of problem of self-switching of unidirectional distributedly coupled waves different polarizations”, Dokl. Akad. Nauk, 337:5 (1994), 597–601

Citation in format AMSBIB
\Bibitem{MaySit94}
\by A.~A.~Mayer, K.~Yu.~Sitarski{\v\i}
\paper General solution of problem of self-switching of unidirectional distributedly
coupled waves different polarizations
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 597--601
\mathnet{http://mi.mathnet.ru/dan49761}


Linking options:
  • http://mi.mathnet.ru/eng/dan49761
  • http://mi.mathnet.ru/eng/dan/v337/i5/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020